MAUDE Adverse Event Report: MEDTRONIC, INC.; ELECTRODE, PACEMAKER, TEMPORARY

MEDTRONIC, INC.; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 5833SL
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: the complaint was confirmed; positive connection continuity tests on the cable measured open.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that device testing was unable to be performed using this cable.A different cable was able to be used with no issue.The cable was returned.No patient complications have been reported as a result of this event.

Brand Name
NA
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7516706
Report Number2182208-2018-00913
Device Sequence Number11119185
Product Code LDF
UDI-Device Identifier00681490136365
UDI-Public00681490136365
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K923407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5833SL
Device Catalogue Number5833SL
Device Lot Number663970001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2018
Initial Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR